# SDR ANCF200300025

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 25,405 hours, 23,076 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Part serial: 9589
- Condition: Damaged
- Location: Anti Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL BELOW 60 KNOTS WHEEL NOT TURNING LIGHT CAME ON; REJECTED TAKE-OFF PERFORMED.  MAIN WHEEL NR 1 WAS FOUND THE TRANSDUCER ANTI-SKID IN BAD CONDITION. IT WAS REPLACED IAW AMM 32-43-02 PAGE 201
